Next Article in Journal
New High Accuracy Analysis of a Double Set Parameter Nonconforming Element for the Clamped Kirchhoff Plate Unilaterally Constrained by an Elastic Obstacle
Next Article in Special Issue
The Effect of Fractional Time Derivative on Two-Dimension Porous Materials Due to Pulse Heat Flux
Previous Article in Journal
On Three Constructions of Nanotori
Previous Article in Special Issue
On Caputo–Riemann–Liouville Type Fractional Integro-Differential Equations with Multi-Point Sub-Strip Boundary Conditions

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 2037

Article: Dissipativity of Fractional Navier–Stokes Equations with Variable Delay
Authors: by Lin F. Liu and Juan J. Nieto

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop